Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian
Annales de l'I.H.P. Analyse non linéaire, Volume 34 (2017) no. 6, pp. 1543-1559.

We provide Schauder estimates for nonlinear Beltrami equations and lower bounds of the Jacobians for homeomorphic solutions. The results were announced in [1] but here we give detailed proofs.

DOI: 10.1016/j.anihpc.2016.10.008
Classification: 30C62, 35J60, 35J46, 35B65
Keywords: Quasiconformal mappings, Nonlinear Beltrami equation, Schauder estimates, Non-vanishing of the Jacobian
@article{AIHPC_2017__34_6_1543_0,
     author = {Astala, Kari and Clop, Albert and Faraco, Daniel and J\"a\"askel\"ainen, Jarmo and Koski, Aleksis},
     title = {Nonlinear {Beltrami} operators, {Schauder} estimates and bounds for the {Jacobian}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1543--1559},
     publisher = {Elsevier},
     volume = {34},
     number = {6},
     year = {2017},
     doi = {10.1016/j.anihpc.2016.10.008},
     zbl = {1375.30024},
     mrnumber = {3712010},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2016.10.008/}
}
TY  - JOUR
AU  - Astala, Kari
AU  - Clop, Albert
AU  - Faraco, Daniel
AU  - Jääskeläinen, Jarmo
AU  - Koski, Aleksis
TI  - Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2017
SP  - 1543
EP  - 1559
VL  - 34
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2016.10.008/
DO  - 10.1016/j.anihpc.2016.10.008
LA  - en
ID  - AIHPC_2017__34_6_1543_0
ER  - 
%0 Journal Article
%A Astala, Kari
%A Clop, Albert
%A Faraco, Daniel
%A Jääskeläinen, Jarmo
%A Koski, Aleksis
%T Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian
%J Annales de l'I.H.P. Analyse non linéaire
%D 2017
%P 1543-1559
%V 34
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2016.10.008/
%R 10.1016/j.anihpc.2016.10.008
%G en
%F AIHPC_2017__34_6_1543_0
Astala, Kari; Clop, Albert; Faraco, Daniel; Jääskeläinen, Jarmo; Koski, Aleksis. Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian. Annales de l'I.H.P. Analyse non linéaire, Volume 34 (2017) no. 6, pp. 1543-1559. doi : 10.1016/j.anihpc.2016.10.008. http://www.numdam.org/articles/10.1016/j.anihpc.2016.10.008/

[1] Astala, K.; Clop, A.; Faraco, D.; Jääskeläinen, J. Manifolds of quasiconformal mappings and the nonlinear Beltrami equation | arXiv | DOI | Zbl

[2] Astala, K.; Clop, A.; Faraco, D.; Jääskeläinen, J.; Székelyhidi, L. Jr. Uniqueness of normalized homeomorphic solutions to nonlinear Beltrami equations, Int. Math. Res. Not., Volume 2012 (2012) no. 18, pp. 4101–4119 | DOI | MR | Zbl

[3] Astala, K.; Faraco, D. Quasiregular mappings and Young measures, Proc. R. Soc. Edinb., Sect. A, Volume 132 (2002) no. 5, pp. 1045–1056 | DOI | MR | Zbl

[4] Astala, K.; Iwaniec, T.; Martin, G. Elliptic Partial Differential Equations and Quasiconformal Mappings in the Plane, Princeton Mathematical Series, vol. 48, Princeton University Press, Princeton, NJ, 2009 | MR | Zbl

[5] Astala, K.; Iwaniec, T.; Saksman, E. Beltrami operators in the plane, Duke Math. J., Volume 107 (2001) no. 1, pp. 27–56 | DOI | MR | Zbl

[6] Bojarski, B. Symposia Mathematica, Convegno sulle Transformazioni Quasiconformi e Questioni Connesse, Volume vol. XVIII, Academic Press, London (1976), pp. 485–499 (INDAM, Rome, 1974) | MR | Zbl

[7] Bojarski, B.; D'Onofrio, L.; Iwaniec, T.; Sbordone, C. G-closed classes of elliptic operators in the complex plane, Ric. Mat., Volume 54 (2005) no. 2, pp. 403–432 | MR | Zbl

[8] Bojarski, B.; Iwaniec, T. Quasiconformal mappings and non-linear elliptic equations in two variables. I, II, Bull. Acad. Pol. Sci., Sér. Sci. Math. Astron. Phys., Volume 22 (1974), pp. 473–478 (479–484) | MR | Zbl

[9] Clop, A.; Cruz, V. Weighted estimates for Beltrami equations, Ann. Acad. Sci. Fenn., Math., Volume 38 (2013) no. 1, pp. 91–113 | MR | Zbl

[10] Faraco, D. Tartar conjecture and Beltrami operators, Mich. Math. J., Volume 52 (2004) no. 1, pp. 83–104 | DOI | MR | Zbl

[11] Faraco, D.; Kristensen, J. Compactness versus regularity in the calculus of variations, Discrete Contin. Dyn. Syst., Ser. B, Volume 17 (2012) no. 2, pp. 473–485 | MR | Zbl

[12] Faraco, D.; Székelyhidi, L. Jr. Tartar's conjecture and localization of the quasiconvex hull in R2×2 , Acta Math., Volume 200 (2008), pp. 279–305 | DOI | MR | Zbl

[13] Giaquinta, M. Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Annals of Mathematics Studies, vol. 105, Princeton University Press, Princeton, NJ, 1983 | MR | Zbl

[14] Iwaniec, T. Symposia Mathematica, Convegno sulle Transformazioni Quasiconformi e Questioni Connesse, Volume vol. XVIII, Academic Press, London (1976), pp. 501–517 (INDAM, Rome, 1974) | MR | Zbl

[15] Iwaniec, T.; Nolder, C.A. Hardy–Littlewood inequality for quasiregular mappings in certain domains in Rn , Ann. Acad. Sci. Fenn., Ser. A 1 Math., Volume 10 (1985), pp. 267–282 | MR | Zbl

[16] Koski, A. Singular Integrals and Beltrami Type Operators in the Plane and Beyond, Department of Mathematics and Statistics, University of Helsinki, 2011 (Master's thesis)

[17] Kuusi, T.; Mingione, G. Universal potential estimates, J. Funct. Anal., Volume 262 (2012) no. 10, pp. 4205–4269 | DOI | MR | Zbl

[18] Ladyzhenskaya, O.A.; Ural'tseva, N.N. Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968 | MR

[19] Miniowitz, R. Normal families of quasimeromorphic mappings, Proc. Am. Math. Soc., Volume 84 (1982), pp. 35–43 | DOI | MR | Zbl

[20] Morrey, C.B. Jr. On the solutions of quasi-linear elliptic partial differential equations, Trans. Am. Math. Soc., Volume 43 (1938) no. 1, pp. 126–166 | JFM | MR

[21] Renelt, H. Elliptic Systems and Quasiconformal Mappings, John Wiley and Sons, New York, 1988 | MR

[22] Schauder, J. Über lineare elliptische Differentialgleichungen zweiter Ordnung, Math. Z., Volume 38 (1934) no. 1, pp. 257–282 | DOI | JFM | MR | Zbl

[23] Schauder, J. Numerische Abschätzungen in elliptischen linearen Differentialgleichungen, Stud. Math., Volume 5 (1935), pp. 34–42 | JFM | Zbl

[24] Šverák, V. On Tartar's conjecture, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 10 (1993), pp. 405–412 | DOI | Numdam | MR | Zbl

Cited by Sources: